# SDR DALA2021091605541

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 75,627 hours, 28,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 LT 2 DOOR EXIT SIGN FELL OFF. CORRECTIVE ACTION: RESECURED LT2 DOOR EXIT SIGN. (8035918)
